# SDR 9607686634

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION IN THE UPPER DECK FLOOR PANEL SUPPORT FS 510 LBL 23.  REPAIRED SUPPORT (P/N 65B21284-3) PER EA 66-99585.
